All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

Bertrand Crettez, Nayla Hayek and Jean-Michel Courtault
''"On the differentiability of the benefit function": correction and addendum''
( 2004, Vol. 4 No.7 )
The proposition 1 of our paper "On the differentiability of the benefit function" (Economics Bulletin, March, 24) is incorrect under the assumption 1. We provide two alternative versions of this assumption under which the statement of proposition 1 holds true.
Keywords: Benefit function
Manuscript Received : May 12 2004 Manuscript Accepted : May 16 2004

  This abstract has been downloaded 1940 times                The Full PDF of this paper has been downloaded 155791 times